Alert archive / Iowa / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 80, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 4, 2020, 9:56 PM CDT for Muscatine County, Scott County, Iowa; Rock Island County, Illinois. It was in force for 49 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2020, 9:56 PM CDT (02:56 UTC)
- Expired
- Jun 4, 2020, 10:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Muscatine County, IA, Scott County, IA, Rock Island County, IL
The radar
The Quad Cities radar (KDVN), 11 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 10:03 PM CDT | TSTM WND DMG | 3 Se Davenport, IA | LARGE TREE DOWN OVER THE ROAD AT ARLINGTON AVENUE AND E 15TH ST DAVENPORT. |
| Jun 4, 10:15 PM CDT | TSTM WND DMG | 1 Nne Davenport, IA | REPORT OF TREES BLOWN DOWN. |
| Jun 4, 10:15 PM CDT | TSTM WND GST 60 | 1 Nnw Davenport, IA | TORRENTIAL RAINFALL ALSO REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.9 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1495 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1653 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
371 WUUS53 KDVN 050256 SVRDVN ILC161-IAC139-163-050345- /O.NEW.KDVN.SV.W.0080.200605T0256Z-200605T0345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Quad Cities IA/IL 956 PM CDT Thu Jun 4 2020 The National Weather Service in the Quad Cities has issued a * Severe Thunderstorm Warning for... South central Rock Island County in northwestern Illinois... Southwestern Scott County in east central Iowa... Northeastern Muscatine County in east central Iowa... * Until 1045 PM CDT. * At 955 PM CDT, a severe thunderstorm was located near Walcott, or near Davenport, moving southeast at 25 mph. HAZARD...60 mph wind gusts. SOURCE...Trained weather spotters. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Davenport, Moline, Rock Island, Bettendorf, East Moline, Milan, Coal Valley, Walcott, Blackhawk State Park, West Lake Park, Fruitland, Rock Island Arsenal, Indian Bluff Golf Course, Mississippi Valley Fairgrounds, Moline Quad-City Airport and Credit Island. This includes the following highways... Interstate 74 in Iowa between mile markers 4 and 5. Interstate 80 in Iowa between mile markers 284 and 291. Interstate 74 in Illinois between mile markers 1 and 6. Interstate 280 between mile markers 1 and 10, and between mile markers 14 and 18. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a sturdy building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4157 9082 4166 9078 4150 9043 4141 9050 TIME...MOT...LOC 0255Z 303DEG 21KT 4159 9071 HAIL...<.75IN WIND...60MPH $$ Uttech
2 follow-up statements
638
WWUS53 KDVN 050320
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
1020 PM CDT Thu Jun 4 2020
IAC139-050330-
/O.CAN.KDVN.SV.W.0080.000000T0000Z-200605T0345Z/
Muscatine IA-
1020 PM CDT Thu Jun 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MUSCATINE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4150 9067 4161 9068 4150 9043 4141 9050
TIME...MOT...LOC 0320Z 303DEG 21KT 4151 9055
$$
ILC161-IAC163-050345-
/O.CON.KDVN.SV.W.0080.000000T0000Z-200605T0345Z/
Rock Island IL-Scott IA-
1020 PM CDT Thu Jun 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTH CENTRAL ROCK ISLAND AND SOUTH CENTRAL SCOTT COUNTIES...
At 1020 PM CDT, a severe thunderstorm was located over Rock Island,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Davenport, Moline, Rock Island, Bettendorf, East Moline, Milan, Coal
Valley, Blackhawk State Park, Fruitland, Rock Island Arsenal, Indian
Bluff Golf Course, Mississippi Valley Fairgrounds, Moline Quad-City
Airport and Credit Island.
This includes the following highways...
Interstate 74 in Iowa near mile marker 5.
Interstate 80 in Iowa near mile marker 290.
Interstate 74 in Illinois between mile markers 1 and 6.
Interstate 280 near mile marker 1, between mile markers 8 and 9, and
between mile markers 15 and 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4150 9067 4161 9068 4150 9043 4141 9050
TIME...MOT...LOC 0320Z 303DEG 21KT 4151 9055
HAIL...<.75IN
WIND...60MPH
$$
Uttech276
WWUS53 KDVN 050336
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
1036 PM CDT Thu Jun 4 2020
IAC163-050346-
/O.CAN.KDVN.SV.W.0080.000000T0000Z-200605T0345Z/
Scott IA-
1036 PM CDT Thu Jun 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SCOTT COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4150 9043 4141 9050 4144 9056 4152 9052
4152 9048 4151 9046
TIME...MOT...LOC 0336Z 302DEG 18KT 4148 9049
$$
ILC161-050345-
/O.CON.KDVN.SV.W.0080.000000T0000Z-200605T0345Z/
Rock Island IL-
1036 PM CDT Thu Jun 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTH CENTRAL ROCK ISLAND COUNTY...
At 1036 PM CDT, a severe thunderstorm was located over Moline, moving
southeast at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Moline, Rock Island, East Moline, Milan, Coal Valley, Indian Bluff
Golf Course, Moline Quad-City Airport, Fruitland and Rock Island
Arsenal.
This includes the following highways...
Interstate 74 in Illinois between mile markers 1 and 6.
Interstate 280 between mile markers 15 and 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4150 9043 4141 9050 4144 9056 4152 9052
4152 9048 4151 9046
TIME...MOT...LOC 0336Z 302DEG 18KT 4148 9049
HAIL...<.75IN
WIND...60MPH
$$
UttechWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 5:40 PM CDT, 4 hours 16 minutes earlier.
Area forecast discussion, Jun 4, 5:40 PM CDT, 4 hours 16 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 540 PM CDT Thu Jun 4 2020 ...00Z AVIATION UPDATE... .SYNOPSIS... Issued at 241 PM CDT Thu Jun 4 2020 Another day with interesting boundary interactions seen on radar and satellite that are more typical of summer. A slow moving storm this morning in Iowa county dropped 3-5 inches of rain just east of Williamsburg, in a short amount of time and prompted a flash flood warning. This storm pushed out a boundary north and caused another line of storms to develop early this afternoon near a 925mb dewpoint gradient. Widespread low to mid 80s, with dewpoints once again in the upper 60s and lower 70s were seen at 2pm this afternoon. At the surface, a stationary boundary has set up along or just to the south of highway 20 with storms starting to fire along it. Looking aloft, a subtle shortwave was traversing across southern MN, with another stronger wave over southern MT. && .SHORT TERM...(This Evening through Friday) ISSUED AT 241 PM CDT Thu Jun 4 2020 Key Message: 1) Pulse type showers and storms will be possible late this afternoon and evening, with a marginal severe threat. Better chances of storms appear to be north of highway 30 this afternoon and evening. While we have abundant CAPE and moisture, there is little deep layer shear for storms to work with and thus expect quick development in any storm before it quickly collapses on itself. Heavy rain and occasional lightning will the main threats, with perhaps some small hail. 12z HREF progs show good probabilities for storms to produce >1"/hr rain rates and could cause some flooding concerns, especially in areas that have received a lot of rain in past few days. Fortunately, model soundings and SPC mesoanalysis page shows 850-300mb mean winds a little higher than yesterday, so anticipate some quicker movement with any storm that develops. Again these storms are expected to remain north of highway 30 this evening before dissipating around sunset. Tonight: Another wave in the semi-zonal flow aloft near the NE/SD border will cause showers and thunderstorms to develop and track east across Iowa. Many models show this complex of storms weakening before they reach the western border of the CWA. In any case, the better chances of rain will be in the western and southwest portions of the CWA overnight tonight. Increasing clouds and southerly winds will make for another mild night, with lows dropping into the upper 60s. .LONG TERM...(Friday Night through Thursday) ISSUED AT 241 PM CDT Thu Jun 4 2020 Little change to the long term forecast this time around. Large scale ridging keeps us in diurnally driven convection through the weekend. Into next week, moisture from Cristobal will make its way north ahead of a wave moving through the flow. This will be the next real chance for organized convection across the area. Previous Discussion: Key Messages: 1) Showers/storms possible with a front Friday. 2) Dry and quiet weather expected for the weekend into Monday. 3) Eyes on the tropics for mid-week. Friday... Long range CAMs are a bit of a mixed bag on how storms will evolve at the beginning of the period (should be no surprise especially given yesterday). What bears watching right now is that there appears to be some consistency in bringing a MCS from southern Minnesota and northeast Iowa across the area ahead of a 500 hPa impulse exiting from the Dakotas. This looks to track southeast as flow switches to the northwest and the complex follows an established northeast to southwest MUCAPE gradient. It is expected to impact parts of eastern Iowa and northwest Illinois before it gradually weakens during the mid-morning as we lose additional forcing from the LLJ. There is some potential for storms to be strong as they take advantage of steepening mid-level lapse rates ahead of the shortwave, which are forecast to be near 7-8 C/km (leading the MUCAPE values around 1000-2000 J/KG). This would result in some hail potential with the strongest storms. Some strong wind gusts will also be possible with dry air intrusions aloft. SPC currently has a marginal to slight risk in place across the area for this reason. We should see a break in precipitation by late morning and midday before a cold front arrives during the late afternoon and evening. There is some potential for showers and storms to refire as the front passes, but coverage will be fairly scattered as there is little support aloft. The severe weather threat across our area is low with modest shear, but any storm that develops may have the potential to produce small hail and strong brief wind gusts. Saturday through Monday... Cold front will pass through the area and will settle to our south through the weekend as surface high pressure builds across the area. Aloft, ridging will build in and effectively push the jet stream into the upper Mississippi River Valley and take any storms with it. This will leave us under dry and pleasant conditions with a mix of sun and clouds. Afternoon highs in the upper 70s to low 80s, and overnight lows in the upper 50s to mid 60s are expected, with dewpoints generally in the mid 50s or lower. By Monday, the surface high will progress east of the Great Lakes, allowing southerly flow to return to the area. Afternoon highs should rise back into the mid to upper 80s. Monday Night on... Eyes will then turn to the south as we watch the evolution of Cristobal. Sunday morning, guidance shows the tropical system centered just south of Louisiana with the 500 hPa high pressure centered over Missouri, effectively creating a rex block across the central U.S. (which will be giving us the nice weekend weather). This will be short lived as Cristobal looks to start phasing with an approaching long wave trough moving across the Rockies. The GFS/ECMWF are is good agreement of bringing its remnants across the Great Plains into the Midwest, bringing plentiful moisture and copious amounts of rainfall to the area. Meanwhile, the Canadian is somewhat more optimistic and keeps the system more into the Gulf States, keeping us mainly dry for the period. Temperatures will be highly dependent on where the remnants of the tropical system pass. For now, a blended solution advertises highs in the mid to upper 80s Tuesday, with highs in the 70s by mid-week. && .AVIATION...(For the 00Z TAFS through 00Z Friday Evening) ISSUED AT 535 PM CDT Thu Jun 4 2020 Widely scattered TSRA will be found through this evening. MVFR to IFR conditions (mainly for visibility) are expected with the activity, along with gusty winds. Limited coverage precludes any mention, and will just monitor radar and amend to include if needed with DBQ most susceptible to this activity. Late tonight into early Friday AM there is a chance for additional TSRA to move across portions of the area from our northwest. But, considerable uncertainty in CAMs on this potential thus for now have left out any mention and monitor trends as well. Outside of TSRA anticipate VFR conditions. && .HYDROLOGY... Issued at 241 PM CDT Thu Jun 4 2020 Widespread heavy rain does not look likely the next few days. Chances for changes in river forecast will come from any localized heavy rain from thunderstorms that will be difficult to forecast this far out. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...Gross SHORT TERM...Gross LONG TERM...Gibbs/Speck AVIATION...McClure HYDROLOGY...Gibbs
Hazardous weather outlook, Jun 4, 3:06 PM CDT, 6 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 306 PM CDT Thu Jun 4 2020 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-052015- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 306 PM CDT Thu Jun 4 2020 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT Scattered showers and isolated thunderstorms will be possible along and north of highway 30 late this afternoon and evening. Later tonight, strong to severe thunderstorms in northwest Iowa will move towards the outlook area after midnight. The storm prediction center is forecasting a slight risk for severe storms over Iowa, with a marginal risk over much of eastern Iowa and northwest Illinois and Missouri. The main risk from storms will be torrential rainfall, but damaging winds and large hail will be possible after midnight. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A few thunderstorms will be possible across the area Friday morning before dissipating by midday. Some storms may be strong to severe, with large hail, damaging winds and heavy rain the primary threats. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening and overnight.
In the hours before
Special weather statement, Jun 4, 7:31 PM CDT, 2 hours 25 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 731 PM CDT Thu Jun 4 2020 ILC161-IAC163-050100- Rock Island-Scott- 731 PM CDT Thu Jun 4 2020 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ROCK ISLAND AND EAST CENTRAL SCOTT COUNTIES UNTIL 800 PM CDT... At 730 PM CDT, a strong thunderstorm was located over Bettendorf. The storm is nearly stationary. Winds in excess of 30 mph and pea size hail are possible with this storm. Locations impacted include... Davenport, Bettendorf, East Moline, Silvis, Eldridge, Le Claire, Hampton, Port Byron, Rapids City, Riverdale, Panorama Park, Barstow, Pleasant Valley, Campbells Island, Illiniwek Forest Preserve and Fishermans Corner. This includes the following highways... Interstate 74 in Iowa between mile markers 1 and 4. Interstate 80 in Iowa between mile markers 297 and 306. Interstate 80 in Illinois between mile markers 1 and 5. Torrential rainfall is also occurring with this storm. Minor flooding of low lying areas, creeks, streams and urban areas is possible. If you encounter water over a roadway, do not drive through it. Frequent lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4151 9032 4153 9052 4163 9057 4163 9034 TIME...MOT...LOC 0030Z 171DEG 3KT 4158 9045 McClure
Special weather statement, Jun 4, 7:40 PM CDT, 2 hours 16 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 740 PM CDT Thu Jun 4 2020 IAC031-103-139-050115- Cedar-Johnson-Muscatine- 740 PM CDT Thu Jun 4 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CEDAR...EAST CENTRAL JOHNSON AND NORTH CENTRAL MUSCATINE COUNTIES UNTIL 815 PM CDT... At 739 PM CDT, a strong thunderstorm was located near West Branch. The storm is nearly stationary or drifting northeast at 5 MPH. Winds in excess of 40 mph and half inch hail are possible with this storm. Locations impacted include... Tipton, West Branch, West Liberty, Bennett, Atalissa, Rochester, Buchanan, Springdale, Cedar Valley, Cedar Bluff, Cedar Valley Park, Herbert Hoover National Historic Site, Tipton Matthews Airport and Cedar County Fairgrounds. This includes Interstate 80 in Iowa between mile markers 253 and 270. Torrential rainfall is also occurring with this storm. Minor flooding of low lying areas, creeks, streams and urban areas is possible. If you encounter water over a roadway, do not drive through it. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4155 9119 4163 9141 4184 9130 4172 9090 TIME...MOT...LOC 0039Z 205DEG 4KT 4166 9126 12
Special weather statement, Jun 4, 8:13 PM CDT, 1 hour 43 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 813 PM CDT Thu Jun 4 2020 IAC031-105-113-050145- Cedar-Jones-Linn- 813 PM CDT Thu Jun 4 2020 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CEDAR... SOUTHWESTERN JONES AND SOUTHEASTERN LINN COUNTIES UNTIL 845 PM CDT... At 813 PM CDT, a strong thunderstorm was located over Mechanicsville, moving southeast at 20 mph. Wind gusts of 40 to 45 mph and half inch hail are possible with this storm. Locations impacted include... Mechanicsville, Stanwood, Mount Vernon and Lisbon. Torrential rainfall is also occurring with this storm. Minor flooding of low lying areas, creeks, streams and urban areas is possible. If you encounter water over a roadway, do not drive through it. LAT...LON 4190 9143 4202 9140 4197 9105 4179 9121 TIME...MOT...LOC 0113Z 302DEG 17KT 4191 9131 McClure
Local storm report, Jun 4, 9:22 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
922 PM CDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM HEAVY RAIN 4 N ATALISSA 41.63N 91.16W
06/04/2020 M4.10 INCH CEDAR IA PUBLIC
4.1 INCHES OF RAIN REPORTED TO FALL DURING
THE PAST HOUR AND A HALF.
&&
12Local storm report, Jun 4, 9:38 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
938 PM CDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND DMG TIPTON 41.77N 91.13W
06/04/2020 CEDAR IA 911 CALL CENTER
REPORTS OF A FEW TREES BLOWN DOWN ACROSS
ROADS IN TOWN.
&&
12Local storm report, Jun 4, 9:49 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
949 PM CDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND GST DONAHUE 41.70N 90.68W
06/04/2020 E65 MPH SCOTT IA TRAINED SPOTTER
ESTIMATED HIGH WIND GUST. HEAVY RAIN
REPORTED TO BE BLOWING SIDEWAYS.
&&
12The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:20 PM CDT | Special Weather Statement | DVN | Linn | 25 min |
| Jun 4, 7:40 PM CDT | Special Weather Statement | DVN | Cedar | 35 min |
| Jun 4, 8:13 PM CDT | Special Weather Statement | DVN | Cedar | 32 min |
| Jun 4, 8:16 PM CDT | Flash Flood Warning | DVN | Cedar, Muscatine | 3 hr |
| Jun 4, 9:01 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Scott | 44 min |
| Jun 4, 9:11 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Muscatine, Scott | 49 min |
| Jun 4, 9:40 PM CDT | Severe Thunderstorm Warning | DVN | Scott | 50 min |
| Jun 4, 9:41 PM CDT | Flash Flood Warning | DVN | Muscatine | 97 min |
| Jun 4, 10:11 PM CDT | Severe Thunderstorm Warning | DVN | Scott | 49 min |
| Jun 4, 10:17 PM CDT | Flash Flood Warning | DVN | Scott | 119 min |
| Jun 5, 12:08 AM CDT | Special Weather Statement | DVN | Buchanan | 52 min |
| Jun 5, 12:38 AM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware | 52 min |
| Jun 5, 1:12 AM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware | 48 min |
| Jun 5, 2:38 AM CDT | Special Weather Statement | DVN | Delaware | 37 min |
| Jun 5, 6:18 AM CDT | Special Weather Statement | DVN | Iowa | 42 min |
| Jun 5, 6:35 AM CDT | Special Weather Statement | DVN | Keokuk | 40 min |
| Jun 5, 6:44 AM CDT | Special Weather Statement | DVN | Van Buren | 46 min |
| Jun 5, 7:06 AM CDT | Special Weather Statement | DVN | Keokuk, Washington | 114 min |
| Jun 5, 7:21 AM CDT | Special Weather Statement | DVN | Henry | 39 min |
| Jun 5, 7:27 AM CDT | Severe Thunderstorm Warning | DVN | Henry, Washington | 34 min |
| Jun 5, 7:43 AM CDT | Severe Thunderstorm Warning | DVN | Des Moines | 32 min |
| Jun 5, 10:36 AM CDT | River Flood Warning | DVN | Louisa | 4 days |
| Jun 4, 7:31 PM CDT | Special Weather Statement | DVN | Rock Island | 29 min |
| Jun 4, 10:50 PM CDT | Severe Thunderstorm Warning | DVN | Henry | 40 min |
| Jun 4, 11:31 PM CDT | Special Weather Statement | DVN | Henry | 14 min |
| Jun 5, 12:06 AM CDT | Special Weather Statement | DVN | Carroll | 39 min |
| Jun 5, 8:13 AM CDT | Special Weather Statement | DVN | Hancock, Henderson | 47 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2020Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.